Iloprost-induced sudden hearing loss

The Journal of Laryngology and Otology
E DursunE Poyrazoglu

Abstract

We report a patient who developed sudden, bilateral, sensorineural hearing loss during therapeutic use of iloprost for Raynaud's phenomenon. The sudden hearing loss was attributed to iloprost use and completely reversed in eight days with conservative therapy. Iloprost may be a potentially ototoxic drug, causing sudden hearing loss.

Citations

Jul 4, 2012·Indian Journal of Otolaryngology and Head and Neck Surgery : Official Publication of the Association of Otolaryngologists of India·Aman KumarAhmad M Al-Waa
Oct 22, 2013·European Archives of Oto-rhino-laryngology : Official Journal of the European Federation of Oto-Rhino-Laryngological Societies (EUFOS) : Affiliated with the German Society for Oto-Rhino-Laryngology - Head and Neck Surgery·Ugur KarapinarMurat Sahan
Jan 9, 2008·Lasers in Medical Science·Xueyong ShenLixing Lao
Jan 28, 2012·British Dental Journal·S SurendranS Asokan
Dec 18, 2013·The Journal of Laryngology and Otology·S A SaraP Friedland
Jun 6, 2008·Pharmacoepidemiology and Drug Safety

❮ Previous
Next ❯

Related Concepts

Related Feeds

Auditory Perception

Auditory perception is the ability to receive and interpret information attained by the ears. Here is the latest research on factors and underlying mechanisms that influence auditory perception.

Related Papers

Journal of the European Academy of Dermatology and Venereology : JEADV
F FelettiA Tosti
Journal of Obstetrics and Gynaecology : the Journal of the Institute of Obstetrics and Gynaecology
S KhanG Alison
© 2022 Meta ULC. All rights reserved